View Single Post
Old 10-06-2004, 09:11 AM   #1
Neca Neca is offline
Veteran
 
Join Date: Jul 2003
Posts: 426
Neca HB User
Question Does Retin-A lighten the skin or fade discolouration?

Does anyone know how Retin-A should be applied when treating sun spots and hyperpigmentation? I have a tub of Tretinion cream (which I am assume is similar to Retin-A) and am trying to help fade a sun spot and skin discolouration on my nose. The leaflet just says to use a pea-sized amout but does that mean you spread it out or you just put it on the certain areas without rubbing in?

What I am most concerned about is the fact that there might be a clear difference in the skin tone after many months of use however I am not exactly sure how Retin-A works. Does it just light the skin or fade hyperpigmentation. I have used sun spot creams in the past and all that ends up happening is you have this obvious white strip of skin where the cream has been applied and skin lightened and it is clearly visible when you compare it to your normal skin. I really do not want this to happen to my skin again when using Retin-A. So do any of you guys know whether or not this happens with this product?